# SDR CA101020002

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 10,616 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 31017263
- Condition: Broken
- Location: Spur Gearshaft
- Part time: 4,699 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE TORQUE SENSOR ASSY PN 3101726-3 FAILED. GEAR, PN 3103589-1, WAS FOUND WITH THE INTERNAL SPLINES STRIPPED.  SPLINED DRIVE GEARSHAFT, PN 3103405-2, WAS ALSO FOUND STRIPPED.  WHEN THESE PARTS FAILED THE INTEGRITY OF THE FCU DRIVE TRAIN WAS LOST AND THE ENGINE SUBSEQUENTLY FLAMED OUT.
